# SDR VNAA0210016

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 17,785 hours, 20,938 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y02
- Part serial: 123
- Condition: Faulty
- Location: Cockpit
- Part time: 9,111 hours, 8,238 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED A BURNING SMELL IN THE CABIN WHILE INBOUND TO PIT.  THE CAPTAIN THEN REPORTED THE BURNING SMELL WAS INTO THE COCKPIT BY THE TIME FLIGHT 4014 REACHED THE GATE.  MAINTENANCE INSPECTED AND FOUND THE EXTERNAL POWER CABLE LEADING TO THE 1VE PANEL VERY HOT AND CREATING THE BURNING SMELL.  MAINTENANCE THEN REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
